What causes persistent cracked heels despite taking medication?
nightly: Aquaphor ointment apply to heals and sleep with socks
2xweekly: apply Lotrimin Ultra to heels
Daily: apply Amlactin lotion and Certain Dri roll-on.
Do you have any other recommendations or do I have a more serious condition?
I have a picture of it if that would help.
Thanks for being at Healthcaremagic
I have gone through your complaints but would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.
Eczema of the heal, steroid salicylic acid combination ointment
I have reviewed the attached photograph and it seems to be eczema of the heel.
If I was your treating doctor I would recommend you to apply a steroid salicylic acid 3 percent combination ointment like clobetasol propionate and salicylic acid ointment on the affected areas of the heal twice daily along with application of a cream containing white soft paraffin on the entire feet 2-3 times in a day.
Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.
These measures should improve your condition.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Cause is the cause for clear discharge after taking medication
- What medications cause excessive sleepiness
- What causes increase in bp despite on bp medication
- What causes dizziness when on medication
- What causes apsis medical
- What is the cause of vomiting after taking medication
- What is the cause for headaches when on medication
- Medically what causes wetness in vagina
- What medication cause swolling chin
- What medication causes smelly urine